Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Dynamics of periodic modes for the phenomenological equation of spin combustion

  • 41 Accesses

  • 3 Citations

We consider a scalar parabolic equation on a circle of radius r. The analyzed problem is a phenomenological model of gasless combustion on the surface of a cylinder of radius r. We study the problems of existence of traveling waves, their asymptotic form and stability and the nature of gaining and losing their stability.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    A. P. Aldushin, Ya. B. Zel’dovich, and B. A. Malomed, “On the phenomenological theory of spin combustion,” Dokl. Akad. Nauk SSSR, 251, No. 5, 1102–1106 (1980).

  2. 2.

    A. P. Aldushin and B. A. Malomed, “Phenomenological description of nonstationary inhomogeneous combustion waves,” Fiz. Gor. Vzryv., 17, No. 1, 3–12 (1981).

  3. 3.

    Ya. B. Zel’dovich and B. A. Malomed, “Complex wave modes in distributed dynamical systems,” Izv. Vyssh. Uchebn. Zaved., Ser. Radiofiz., 15, No. 6, 591–618 (1982).

  4. 4.

    A.Yu. Kolesov and N. Kh. Rozov, “Buffering phenomenon in the combustion theory,” Dokl. Akad. Nauk, 396, No. 2, 170–173 (2004).

  5. 5.

    E. F. Mishchenko, V. A. Sadovnichii, A.Yu. Kolesov, and N. Kh. Rozov, Autowave Processes in Nonlinear Media with Diffusion [in Russian], Fizmatlit, Moscow (2005).

  6. 6.

    A. M. Samoilenko and E. P. Belan, “Dynamics of traveling waves for the phenomenological equation of spin combustion,” Dokl. Akad. Nauk, 406, No. 6, 738–741 (2006).

  7. 7.

    A. Bayliss, B. J. Matkowsky, and A. P. Aldushin, “Dynamics of hot spots in solid fuel combustion,” Physica D, 166, 114–130 (2002).

  8. 8.

    T. P. Ivleva and A. G. Merzhanov, “Description of the modes of propagation of solid flame,” Dokl. Akad. Nauk, 378, No. 1, 62–64 (2003).

  9. 9.

    T. S. Akhromeeva, S. P. Kurdyumov, G. G. Malinetskii, and A. A. Samarskii, Structure and Chaos in Nonlinear Media [in Russian], Nauka. Moscow (2007).

  10. 10.

    D. Henry, Geometric Theory of Semilinear Parabolic Equations, Springer, Berlin (1981).

  11. 11.

    N. N. Bogolyubov and Yu. A. Mitropol’skii, Asymptotic Methods in the Theory of Nonlinear Mechanics [in Russian], Nauka, Moscow (1974).

  12. 12.

    A. B. Vasil’eva, S. A. Kashchenko, Yu. S. Rozov, and N. Kh. Rozov, “Bifurcation of the autooscillations of nonlinear parabolic equations with weak diffusion,” Mat. Sb., 130(172), No. 4, 488–499 (1986).

  13. 13.

    A.V. Gaponov-Grekhov, A. S. Lomov, G. V. Osipov, and M. I. Rabinovich, “Pattern formation and the dynamics of two-dimensional structures in nonequilibrium dissipative systems,” in: A.V. Gaponov-Grekhov and M. I. Rabinovich (editors), Nonlinear Waves. Dynamics and Evolution [in Russian], Nauka, Moscow (1989), pp. 61–73.

  14. 14.

    A.V. Babin and M. I. Vishik, Attractors of Evolutionary Equations [in Russian], Nauka, Moscow (1989).

  15. 15.

    V. A. Pliss, “Principle of reduction in the theory of stability of motion,” Izv. Akad. Nauk SSSR, Ser. Mat., 28, No. 4, 1297–1324 (1964).

  16. 16.

    J. E. Marsden and M. McCracken, The Hopf Bifurcation and Its Applications, Springer, New York (1976).

  17. 17.

    E. P. Belan, “On the dynamics of traveling waves in a parabolic equation with the transformation of shift of the space variable,” Zh. Mat. Fiz. Analiz. Geometr., 1, No. 1, 3–34 (1964).

  18. 18.

    O. V. Shiyan, “On the dynamics of traveling waves in a system of Van Der Pol equations with weak diffusion,” Dop. Nats. Akad. Nauk. Ukr., No. 7, 27–32 (2007).

  19. 19.

    O. V. Shiyan, “On the dynamics of traveling waves in a system of Van-Der Pol-type equations with weak diffusion,” in: Proc. of the Institute of Applied Mathematics and Mechanics, Ukrainian National Academy of Sciences [in Russian], 16 (2008), pp. 208–222.

Download references

Author information

Correspondence to E. P. Belan.

Additional information

Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, No. 1, pp. 21–43, January, 2013.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Belan, E.P., Samoilenko, A.M. Dynamics of periodic modes for the phenomenological equation of spin combustion. Ukr Math J 65, 21–46 (2013). https://doi.org/10.1007/s11253-013-0763-0

Download citation

Keywords

  • Periodic Solution
  • Stationary Solution
  • Spin Mode
  • Phenomenological Equation
  • Gasless Combustion